# SDR QXEA200501730

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 10,439 hours, 7,827 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

OKC - ON PUSHBACK FOR FLIGHT 4188 DURING ENGINE START, THE NR 1 AUTO SHUTDOWN DURING START.  RETURNED TO THE GATE.  MAINTENANCE FOUND THE LEFT FADEC START ABORT MESSAGE IN MEMORY DUE TO SLOW N2 RESPONSE.  MAINTENANCE SUSPECTED ICING.  PERFORMED GROUND RUN OF ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
